MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRIO MESH; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRIO MESH; SURGICAL MESH
Catalog Number 0010212
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Codes Adhesion(s) (1695); Hernia (2240)
Date of Event 02/19/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Root cause is inconclusive; no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.Note, the manufacturing date (15-dec-2013) is considered to be a best estimate.This mdr represents the ventrio mesh (device 2).An additional supplemental emdr was submitted to represent the ventralight st using echo ps (device 1).Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
Per information provided: on (b)(6) 2015 ¿ patient was diagnosed with ventral incisional hernia thereby underwent laparoscopic repair with the implant of ventralight st mesh using echo ps (device 1).Per op notes, ¿the patient was noted to have omental adhesion into the infraumbilical midline hernia.An ventralight st mesh echo ps (device 1) was placed into abdominal cavity and tacked.¿ on (b)(6) 2015 ¿ patient was diagnosed with recurrent ventral incisional hernia thereby underwent open repair with the partial removal of mesh (device 1).Per op notes, ¿the hernia sac and was freed up from the surrounding tissues at lower midline incision.Prior laparoscopic mesh (device 1) was trimmed.A ventrio mesh (device 2) was placed into abdominal cavity using tacks.¿ on (b)(6) 2019 ¿ patient was diagnosed with incisional hernia thereby underwent laparoscopic repair.Per op notes, ¿adhesions of omentum and small bowel up to abdominal wall and previous hernia mesh.Two pieces of mesh (device 1, 2) were noted in lower midline and right lower quadrant.The small bowel herniated between the meshes.The ileostomy site hernia mesh (device 1) had eventrated somewhat up into hernia sac and lower midline mesh (device 2) was separated from peritoneum.The mesh (device 1, 2) were tacked back together to cover the defect.¿.

Brand Name
VENTRIO MESH
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key24466602
Report Number1213643-2026-00247
Device Sequence Number21397945
Product Code FTL
UDI-Device Identifier00801741016394
UDI-Public(01)00801741016394(17)161228(10)HUXL0813
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K100229
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/28/2016
Device Catalogue Number0010212
Device Lot NumberHUXL0813
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/04/2026
Initial Report FDA Received Date02/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/15/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient SexFemale